Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Nonlocal phase transitions in homogeneous and periodic media

Autor
Cozzi, M.; Dipierro, S.; Valdinoci, E.
Tipus d'activitat
Article en revista
Revista
Journal of fixed point theory and applications
Data de publicació
2017-03-01
Volum
19
Número
1
Pàgina inicial
387
Pàgina final
405
DOI
https://doi.org/10.1007/s11784-016-0359-z Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/104173 Obrir en finestra nova
URL
https://link.springer.com/article/10.1007%2Fs11784-016-0359-z Obrir en finestra nova
Resum
We discuss some results related to a phase transition model in which the potential energy induced by a double-well function is balanced by a fractional elastic energy. In particular, we present asymptotic results (such as GG -convergence, energy bounds and density estimates for level sets), flatness and rigidity results, and the construction of planelike minimizers in periodic media. Finally, we consider a nonlocal equation with a multiwell potential, motivated by models arising in crystal disl...
Citació
Cozzi, M., Dipierro, S., Valdinoci, E. Nonlocal phase transitions in homogeneous and periodic media. "Journal of fixed point theory and applications", 1 Març 2017, vol. 19, núm. 1, p. 387-405.
Paraules clau
Chaotic orbits, De Giorgi conjecture, Nonlocal Ginzburg-Landau-Allen-Cahn equation, Planelike minimizers
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants

  • Cozzi, Matteo  (autor)
  • Dipierro, Serena  (autor)
  • Valdinoci, Enrico  (autor)

Arxius